Join Date: Mar 2005
Location: Pacific NW longing for the Midwest
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
Start slowly -- and watch your body for signals about whether it makes you sleepy or hyper (it makes ME sleepy). If it makes you sleepy, night is definitely better. If it makes you hyper, then do it in the AM.
Paxil can give you dry mouth, it can also upset your stomach for 2-3 days. It can give you a headache for several days as well. For me, the difference in how I felt was worth the side effects.
Know that 10 mg is a starter dose and many, many women need more than that.
I've been on Paxil for a while, my highest dose was 60 mg, I'm down to half of that. This is my 2nd time on Paxil. Going off isn't that bad IF you do it SLOWLY and make sure that you're stable between reductions. I'm pretty sensitive to meds, and so I need to go down by 5 mg increments.
Keep the number of your prescribing doctor handy in case you are worried.
Do not google Paxil and read everyone else's reactions. Listen to your own body.
Lynn, academic, wife, WOHM to T (4/01) and M (5/04)